Existence of solitary waves in higher dimensions. (English) Zbl 0356.35028


35J60 Nonlinear elliptic equations
35L60 First-order nonlinear hyperbolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI


[1] Anderson, D., Derrick, G.: Stability of time-dependent particlelike solutions in nonlinear field theories. J. Math. Phys.11, 1336–1346 (1970);12, 945–952 (1971)
[2] Berger, M.S.: On the existence and structure of stationary states for a nonlinear Klein-Gordon equation. J. Funct. Anal.9, 249–261 (1972) · Zbl 0224.35061
[3] Clément, P.: Positive eigenfunctions for a class of second-order elliptic equations with strong nonlinearity (preprint)
[4] Dancer, E.N.: Boundary value problems for ordinary differential equations in infinite intervals. Proc. London Math. Soc.30, 76–94 (1975) · Zbl 0299.34027
[5] Kato, T.: Growth properties of solutions of the reduced wave equation with a variable coefficient. Comm. Pure Appl. Math.12, 403–425 (1959) · Zbl 0091.09502
[6] Nehari, Z.: On a nonlinear differential equation arising in nuclear physics. Proc. Roy. Irish Acad.62, 117–135 (1963) · Zbl 0124.30204
[7] Pohozaev, S.I.: Eigenfunctions of the equation {\(\Delta\)}u+{\(\lambda\)}f(u)=0. Sov. Math. Doklady5, 1408–1411 (1965) · Zbl 0141.30202
[8] Polya, G., Szegö, G.: Isoperimetric inequalities in mathematical physics. Princeton: University Press 1951 · Zbl 0044.38301
[9] Rabinowitz, P.H.: Some aspects of nonlinear eigenvalue problems. Rocky Mtn. J. Math.3, 161–202 (1973) · Zbl 0255.47069
[10] Rabinowitz, P.H.: Variational methods for nonlinear eigenvalue problems. In: Eigenvalues of nonlinear problems. Rome: C.I.M.E., Edizioni Cremonese 1974 · Zbl 0278.35040
[11] Rabinowitz, P.H.: Variational methods for nonlinear elliptic eigenvalue problems. Indiana U. Math. J.23, 729–754 (1974) · Zbl 0278.35040
[12] Strauss, W.A.: On weak solutions of semi-linear hyperbolic equations. Anais Acad. Brasil. Ciencias42, 645–651 (1970) · Zbl 0217.13104
[13] Stuart, C.A.: Battelle Inst. math. report No. 75, 1973
[14] Synge, J.L.: On a certain non-linear differential equation. Proc. Roy. Irish Acad.62, 17–41 (1961) · Zbl 0104.31501
[15] Weinberger, H.: Variational methods for eigenvalue approximation. Philadelphia: SIAM 1974 · Zbl 0296.49033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.